# SDR ASMF200802006

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 49,849 hours, 32,745 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV04005N0184
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BURNED ODOR WAS DETECTED IN PASSENGERS CABIN. MAINTENANCE PERSONNEL CHECKED AFFECTED AREA AND A LAMP IN RAW 3 WAS DETECTED OVERHEATED. THE LAMP WAS REPLACED IAW MM 33-21-03 BUT FAILURE CONTINUED. AIRCRAFT WAS SENT TO THE HANGAR AND DURING CHECK, THE LOWER SIDE WALL LIGHT SOCKET WAS DETECTED BURNED, SO IT WAS REPLACED IAW MM 33-22-18, TESTED CORRECT.
